# SDR DALA2019112506910

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,562 hours, 38,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 6131834) L3 DOOE SLIDE WONT ARM. CORRECTIVE ACTION: REMOVED SLIDE COVER. REMOVED DEBRIS. REASSEMBLED BOTTOM. ACTUATED/ARMED SLIDE SEVERAL TIMES. OK FOR SVC.
